Alert archive / Arizona / Red Flag Warnings in 2017
Red Flag Warning 14, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at May 24, 2017, 6:19 AM MST for 6 counties in Arizona. It took effect at May 26, 2017, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 24, 2017, 6:19 AM MST (13:19 UTC)
- In effect from
- May 26, 2017, 10:00 AM MST
- Expired
- May 26, 2017, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 1.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
630 WWUS85 KTWC 241319 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 619 AM MST Wed May 24 2017 AZZ151-152-242130- /O.UPG.KTWC.FW.A.0008.170525T1800Z-170526T0300Z/ /O.NEW.KTWC.FW.W.0013.170525T1800Z-170526T0300Z/ /O.UPG.KTWC.FW.A.0009.170526T1700Z-170527T0300Z/ /O.NEW.KTWC.FW.W.0014.170526T1700Z-170527T0300Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 619 AM MST Wed May 24 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST FRIDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER... The National Weather Service in Tucson has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM MST Thursday. a Red Flag Warning has also been issued from 10 AM to 8 PM MST Friday. The Fire Weather Watch is no longer in effect. * TIMING...Late morning through early evening Thursday and Friday. * WINDS...Sustained 20-foot winds from the west and southwest at 20 to 30 mph with gusts to 40 mph. * RELATIVE HUMIDITY...Minimum afternoon RH values bottoming out in the single digits. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ AZZ153-242130- /O.UPG.KTWC.FW.A.0008.170525T1800Z-170526T0300Z/ /O.NEW.KTWC.FW.W.0013.170525T1800Z-170526T0300Z/ Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 619 AM MST Wed May 24 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER... The National Weather Service in Tucson has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM MST Thursday. The Fire Weather Watch is no longer in effect. * TIMING...Late morning through early evening Thursday. * WINDS...Sustained 20-foot winds from the west and southwest at 20 to 25 mph with gusts to 40 mph. * RELATIVE HUMIDITY...Minimum afternoon RH values bottoming out in the single digits to lower teens. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
6 follow-up statements
975 WWUS85 KTWC 242013 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 113 PM MST Wed May 24 2017 AZZ151-152-251330- /O.CON.KTWC.FW.W.0013.170525T1800Z-170526T0300Z/ /O.CON.KTWC.FW.W.0014.170526T1700Z-170527T0300Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 113 PM MST Wed May 24 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST FRIDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152... * TIMING...Late morning through early evening Thursday and Friday. * WINDS...Sustained 20-foot winds from the southwest to west at 15 to 30 mph with gusts to 40 mph. * RELATIVE HUMIDITY...Minimum afternoon RH values bottoming out in the single digits. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ AZZ153-251330- /O.CON.KTWC.FW.W.0013.170525T1800Z-170526T0300Z/ Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 113 PM MST Wed May 24 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONE 153... * TIMING...From 11 am to 8 pm MST Thursday. * WINDS...Sustained 20-foot winds from the southwest to west at 20 to 30 mph with gusts to 40 mph. * RELATIVE HUMIDITY...Minimum afternoon RH values bottoming out in the single digits to lower teens. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
436 WWUS85 KTWC 250923 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 223 AM MST Thu May 25 2017 AZZ151-152-260300- /O.CON.KTWC.FW.W.0013.170525T1800Z-170526T0300Z/ /O.CON.KTWC.FW.W.0014.170526T1700Z-170527T0300Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 223 AM MST Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST FRIDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152... * TIMING...From 11 AM MST this morning through 8 PM MST this evening. The Red Flag Warning in effect Friday is from 10 AM MST until 8 PM MST. * WINDS...Sustained 20-foot winds from the southwest to west at 15 to 30 mph with gusts to 40 mph. * RELATIVE HUMIDITY...Minimum afternoon relative humidity values bottoming out in the single digits. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ AZZ153-260300- /O.CON.KTWC.FW.W.0013.170525T1800Z-170526T0300Z/ Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 223 AM MST Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONE 153... * TIMING...From 11 AM this morning until 8 PM MST this evening. * WINDS...Sustained 20-foot winds from the southwest to west at 20 to 30 mph with gusts to 40 mph. * RELATIVE HUMIDITY...Minimum afternoon relative humidity values bottoming out in the single digits to lower teens. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
849 WWUS85 KTWC 252158 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 258 PM MST Thu May 25 2017 AZZ151-152-261200- /O.CON.KTWC.FW.W.0013.000000T0000Z-170526T0300Z/ /O.CON.KTWC.FW.W.0014.170526T1700Z-170527T0300Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 258 PM MST Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST FRIDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152... * TIMING...Through 8 PM MST this evening. The Red Flag Warning in effect Friday is from 10 AM MST until 8 PM MST. * WINDS...Sustained 20-foot winds from the southwest to west at 15 to 30 mph with gusts to 40 mph. * RELATIVE HUMIDITY...Minimum afternoon relative humidity values bottoming out in the single digits. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ AZZ153-260300- /O.CON.KTWC.FW.W.0013.000000T0000Z-170526T0300Z/ Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 258 PM MST Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONE 153... * TIMING...Through 8 PM MST this evening. * WINDS...Sustained 20-foot winds from the southwest to west at 20 to 30 mph with gusts to 40 mph. * RELATIVE HUMIDITY...Minimum afternoon relative humidity values bottoming out in the single digits to lower teens. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
547 WWUS85 KTWC 260311 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 811 PM MST Thu May 25 2017 AZZ151-152-261200- /O.EXP.KTWC.FW.W.0013.000000T0000Z-170526T0300Z/ /O.CON.KTWC.FW.W.0014.170526T1700Z-170527T0300Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 811 PM MST Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST FRIDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152... * 20 FOOT WINDS...southwest to west 15 to 25 mph with gusts to 40 mph. * RELATIVE HUMIDITY...5 to 12 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ AZZ153-260415- /O.EXP.KTWC.FW.W.0013.000000T0000Z-170526T0300Z/ Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 811 PM MST Thu May 25 2017 ...RED FLAG WARNING HAS EXPIRED... Winds were gradually diminishing across Fire Weather Zone 153 this evening and will continue to diminish later tonight. Thus the Red Flag Warning has been allowed to expire. $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
895 WWUS85 KTWC 260928 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 228 AM MST Fri May 26 2017 AZZ151-152-270300- /O.CON.KTWC.FW.W.0014.170526T1700Z-170527T0300Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 228 AM MST Fri May 26 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152... * 20 FOOT WINDS...Southwest to west 15 to 25 mph with gusts to 40 mph. * RELATIVE HUMIDITY...5 to 12 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
499 WWUS85 KTWC 270304 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 804 PM MST Fri May 26 2017 AZZ151-152-270415- /O.EXP.KTWC.FW.W.0014.000000T0000Z-170527T0300Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 804 PM MST Fri May 26 2017 ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 151 AND 152... Gusty winds were gradually decreasing in speed late this evening along with relative humidity values increasing above 15 percent. Thus, the Red Flag warning was allowed to expire on time at 8 PM MST. $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 24, 3:23 AM MST, 2 hours 56 minutes earlier.
Area forecast discussion, May 24, 3:23 AM MST, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 323 AM MST Wed May 24 2017 .SYNOPSIS...Strong high pressure aloft will maintain well above average temperatures Wednesday. Thursday and Friday will see us between low pressure developing north of the area and high pressure shifting southward. As a result, expect gusty winds and several degrees of cooling. Strengthening high pressure this weekend will again push temperatures above average. && .DISCUSSION...A ridge axis phases right overhead this afternoon, with another 1 to 3 degree jump in temperatures. After that a nearly zonal flow between a system north of the area and high pressure reconsolidating in Mexico will bring a gradual cooling trend Thursday and Friday along with windy conditions. Not enough for an advisory, but still some fire weather and blowing dust concerns. We are then still on track to see a regional ridge take control late in the weekend into early next week, but it's a complicated and dirty one with several weaknesses in the flow. We'll also have to watch out for any pre-season weak mid to low level moisture fluxes from the south. Speaking of which, the H7 theta-e trends for early next week look very promising for one of our handy dandy patented early previews of the monsoon. Isolated dry(ish) high- based thunderstorms east of Tucson possible Monday to Wednesday afternoons. && .AVIATION...Valid thru 25/12Z. High pressure with patchy thin cirrus. Normal wind trends generally less than 10 kts, increasing and gusty at times in the afternoon. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...A Fire Weather Watch is in effect from Thursday morning through Thursday evening for much of southeast Arizona except Fire Weather Zone 150. A Fire Weather Watch continues from Friday morning through Friday evening for Fire Weather Zones 151 and 152, or for locales mainly south-to-southeast of Tucson. The combination of strong and gusty winds, low relative humidity and a very high fire danger should create critical fire weather conditions. Less wind will then occur Saturday into early next week. Some increase in moisture may then produce a few showers and thunderstorms mainly in areas east of Tucson early next week. However, significant wetting rain seems unlikely. && .TWC WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Thursday morning through Thursday evening for AZZ151>153. Fire Weather Watch from Friday morning through Friday evening for AZZ151-152. && Meyer Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:19 AM MST | Red Flag Warning | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 38 hr |
Nearby
Red Flag Warnings in Arizona, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.